Minimality of dynamic input-output decoupling for nonlinear systems

Share/Save/Bookmark

Huijberts, H.J.C. and Nijmeijer, H. and Wegen, L.L.M. van der (1992) Minimality of dynamic input-output decoupling for nonlinear systems. Systems & Control Letters, 18 (6). pp. 435-443. ISSN 0167-6911

[img]
Preview
PDF
537kB
Abstract:In this note we study the strong dynamic input-output decoupling problem for nonlinear systems. Using an algebraic theory for nonlinear control systems, we obtain for a dynamic input-output decouplable nonlinear system a compensator of minimal dimension that solves the decoupling problem.
Item Type:Article
Copyright:© 1992 Elsevier Science
Faculty:
Management and Governance (SMG)
Research Chair:
Research Group:
Link to this item:http://purl.utwente.nl/publications/20825
Official URL:http://dx.doi.org/10.1016/0167-6911(92)90047-V
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 124498